# SDR NOCA17206

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Inoperative
- Location: Flt Director
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FLIGHT DIRECTOR INOP ( F/D BARS NOT IN VIEW ).  ACCOMPLISHED OPERATIONAL CHECK OF FLIGHT DIRECTOR PER MM 22-10-00.  OPS CHECKED NORMAL AND PERFORMED AFDS SYSTEM TEST PER MM 22-10-00-735-090, NO FAULTS NOTED.  SYSTEM OPS CHECK NORMAL.
